PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 70 | 1 | 117-129
Tytuł artykułu

Analytic hypoellipticity for sums of squares of vector fields

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We discuss the open problem of analytic hypoellipticity for sums of squares of vector fields, including some recent partial results and a conjecture of Treves.
Rocznik
Tom
70
Numer
1
Strony
117-129
Opis fizyczny
Daty
wydano
1998
otrzymano
1998-01-05
poprawiono
1998-08-28
Twórcy
  • Department of Mathematics, University of Notre Dame, Notre Dame, Indiana 46556, U.S.A.
Bibliografia
  • [BG] M. S. Baouendi and C. Goulaouic, Nonanalytic-hypoellipticity for some degenerate elliptic operators, Bull. Amer. Math. Soc. 78 (1972), 483-486.
  • [BM] D. R. Bell and S. A. Mohammed, An extension of Hörmander's theorem for infinitely degenerate second-order operators, Duke Math. J. 78 (1995), 453-475.
  • [BT] L. Boutet de Monvel and F. Treves, On a class of pseudo-differential operators with double characteristics, Invent. Math. 24 (1974), 1-34.
  • [BTa1] A. Bove and D. S. Tartakoff, Optimal non-isotropic Gevrey exponents for sums of squares of vector fields, Comm. Partial Differential Equations 22 (1997), 1263-1282.
  • [BTa2] A. Bove and D. S. Tartakoff, On a conjecture of Treves: Analytic hypoellipticity and Poisson strata, preprint, 1997.
  • [C] S. C. Chen, Global analytic hypoellipticity of the ∂̅-Neumann problem on circular domains, Invent. Math. 92 (1988), 173-185.
  • [Ch1] M. Christ, A class of hypoelliptic PDE admitting nonanalytic solutions, in: Contemp. Math. 137, Amer. Math. Soc., 1992, 155-167.
  • [Ch2] M. Christ, A necessary condition for analytic hypoellipticity, Math. Res. Lett. 1 (1994), 241-248.
  • [Ch3] M. Christ, Global analytic hypoellipticity in the presence of symmetry, ibid., 559-563.
  • [Ch4] M. Christ, A progress report on analytic hypoellipticity, in: Geometric Complex Analysis, J. Noguchi (ed.), World Sci., 1996, 123-146.
  • [Ch5] M. Christ, Intermediate optimal Gevrey exponents occur, Comm. Partial Differential Equations 22 (1997), 359-379.
  • [CH1] P. D. Cordaro and A. A. Himonas, Global analytic hypoellipticity for a class of degenerate elliptic operators on the torus, Math. Res. Lett. 1 (1994), 501-510.
  • [CH2] P. D. Cordaro and A. A. Himonas, Global analytic hypoellipticity for sums of squares of vector fields, Trans. Amer. Math. Soc., to appear.
  • [D] M. Derridj, Un problème aux limites pour une classe d'opérateurs du second ordre hypoelliptiques, Ann. Inst. Fourier (Grenoble) 21 (1971), no. 4, 99-148.
  • [DT] M. Derridj and D. S. Tartakoff, Global analyticity for $⎕_b$ on three dimensional CR manifolds, Comm. Partial Differential Equations 18 (1993), 1847-1868.
  • [DZ] M. Derridj et C. Zuily, Régularité analytique et Gevrey d'opérateurs elliptiques dégénérés, J. Math. Pures Appl. 52 (1973), 65-80.
  • [F] V. S. Fediĭ, Estimates in $H_(s)$ norms and hypoellipticity, Dokl. Akad. Nauk SSSR 193 (1970), 301-303 (in Russian).
  • [G] A. Gilioli, A class of second-order evolution equations with double characteristics, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 3 (1976), 187-229.
  • [GT] A. Gilioli and F. Treves, An example in the solvability theory of linear PDE's, Amer. J. Math. 96 (1974), 367-385.
  • [GR] A. Grigis and L. P. Rothschild, A criterion for analytic hypoellipticity of a class of differential operators with polynomial coefficients, Ann. of Math. 118 (1983), 443-460.
  • [GS] A. Grigis et J. Sjöstrand, Front d'onde analytique et sommes de carrés de champs de vecteurs, Duke Math. J. 52 (1985), 35-51.
  • [GW] S. J. Greenfield and N. R. Wallach, Global hypoelliptic and Liouville numbers, Proc. Amer. Math. Soc. 31 (1972), 112-114.
  • [Gr] V. V. Grushin, On a class of hypoelliptic operators, Mat. Sb. 83 (1970), 456-473 (in Russian).
  • [HH1] N. Hanges and A. A. Himonas, Singular solutions for sums of squares of vector fields, Comm. Partial Differential Equations 16 (1991), 1503-1511.
  • [HH2] N. Hanges and A. A. Himonas, Analytic hypoellipticity for generalized Baouendi Goulaouic operators, J. Funct. Anal. 125 (1994), 309-325.
  • [HH3] N. Hanges and A. A. Himonas, Singular solutions for a class of Grusin type operators, Proc. Amer. Math. Soc. 124 (1996), 1549-1557.
  • [HH4] N. Hanges and A. A. Himonas, Non-analytic hypoellipticity in the presence of symplecticity, ibid. 126 (1998), 405-409.
  • [He] B. Helffer, Conditions nécessaires d'hypoanalyticité pour des opérateurs invariants à gauche homogènes sur un groupe nilpotent gradué, J. Differential Equations 44 (1982), 460-481.
  • [Ho] L. Hörmander, Hypoelliptic second order differential equations, Acta Math. 119 (1967), 147-171.
  • [K] J. J. Kohn, Pseudo-differential operators and hypoellipticity, in: Proc. Sympos. Pure Math. 23, Amer. Math. Soc., 1973, 61-70.
  • [Ko] G. Komatsu, Global analytic hypoellipticity of the ∂̅-Neumann problem, Tôhoku Math. J. 28 (1976), 145-156.
  • [KS] S. Kusuoka and D. Strook, Applications of the Malliavin calculus, Part II, J. Fac. Sci. Tokyo Sect. IA Math. 32 (1985), 1-76.
  • [Kw] K. H. Kwon, Concatenations applied to analytic hypoellipticity of operators with double characteristics, Trans. Amer. Math. Soc., 283 (1984), 753-763.
  • [M] T. Matsuzawa, Sur les équations $u_tt + t^αu_xx = f (α ≥ 0)$, Nagoya Math. J. 42 (1971), 43-55.
  • [Me] A. Menikoff, Some examples of hypoelliptic partial differential equations, Math. Ann. 221 (1976), 167-181.
  • [Met1] G. Métivier, Analytic hypoellipticity for operators with multiple characteristics, Comm. Partial Differential Equations 1 (1981), 1-90.
  • [Met2] G. Métivier, Une classe d'opérateurs non hypoelliptiques analytiques, Indiana Univ. Math. J. 29 (1980), 823-860.
  • [OR1] O. A. Oleĭnik and E. V. Radkevich, On the analyticity of solutions of linear differential equations and systems, Dokl. Akad. Nauk SSSR 207 (1972), 1614-1618 (in Russian).
  • [OR2] O. A. Oleĭnik and E. V. Radkevich, Second Order Equations with Nonnegative Characteristic Form, Amer. Math. Soc. and Plenum Press, 1973.
  • [PR] Pham The Lai et D. Robert, Sur un problème aux valeurs propres non linéaire, Israel J. Math. 36 (1980), 169-186.
  • [RS] L. P. Rothschild and E. M. Stein, Hypoelliptic differential operators and nilpotent groups, Acta Math. 137 (1977), 247-320.
  • [S] J. Sjöstrand, Analytic wavefront sets and operators with multiple characteristics, Hokkaido Math. J. 12 (1983), 392-433.
  • [St] E. M. Stein, An example on the Heisenberg group related to the Lewy operator, Invent. Math. 69 (1982), 209-216.
  • [Ta1] D. S. Tartakoff, On the local real analyticity of solutions to $⎕_b$ and the ∂̅-Neumann problem, Acta Math. 145 (1980), 117-204.
  • [Ta2] D. S. Tartakoff, On the global real analyticity of solutions to $⎕_b$ on compact manifolds, Comm. Partial Differential Equations 1 (1976), 283-311.
  • [Ta3] D. S. Tartakoff, Global (and local) analyticity for second order orerators constructed from rigid vector fields on products of tori, Trans. Amer. Math. Soc. 348 (1996), 2577-2583.
  • [Tr1] F. Treves, Analytic hypo-ellipticity of a class of pseudodifferential operators with double characteristics and applications to the ∂̅-Neumann problem, Comm. Partial Differential Equations 3 (1978), 475-642.
  • [Tr2] F. Treves, Concatenations of second-order evolution equations applied to local solvability and hypoellipticity, Comm. Pure Appl. Math. 26 (1973), 201-250.
  • [Tr3] F. Treves, Symplectic geometry and analytic hypo-ellipticity, preprint, 1996.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv70z1p117bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.